We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I got one shot in july 2010 after my miscarriage. It is now Nov and I have been kinda crampy and iritable, but the only sign of AF is so trace amounts of brown cm looking discarge that is only there when wiping. Is that normal or do u think a test should be done. I never used the shot and it has been at least 6 weeks since my hubby touched me ( because we have a 2 yo that doesnt sleep and he gets up for work at 3 am). Maybe Im over thinking it. Any imput would be nice
Depo Provera is a very aggressive drug, so it's not uncommon for some women to stop getting AF altogether while they are on it and for several months after they discontinue it. It wouldn't hurt to test, but the brown CM could be related to your fertility trying to return again.